# SDR 99ZZZM136

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1000-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CORRODED BETWEEN STRINGER 29L AND STRINGER 30 BOTH SIDES.  CUT OUT CORRODED DAMAGED AREA.  FABRICATED REPAIR DOUBLER SRM 53-30-3.  (M)
